# SDR ASAA12511159

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,837 hours, 6,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1817DF
- Condition: Faulty
- Location: Weather Radar
- Part time: 5,799 hours, 1,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWS FAIL INOP PILOTS ND'S.  VERIFIED DEFECT ACCOMPLISHED WXR TEST REF MM 34 43 00 TEST PASSED AND FAULT CLEARED.  EGPWS TEST PASSED REF MM 34 46 00.  DUE TO HISTORY REMOVED AND INSTALLED RADAR RT.  REF FIM 34 43 00 810 815.  SYS RETURNED TO NML.  PERFORMED OPS CK OF RADAR REF 34 43 00 710 802 801.
